| Catalog Number |
00578907100 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during an initial partial knee procedure, the tension gauge fractured.There was no patient impact and no adverse events have been reported as a result of the malfunction.It was reported that no additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.Visual inspection of the returned device found it to exhibit signs of repeated use consistent with usage of device and the device is fractured on the 2mm side into 2 pieces.Visually verified material and measured product identifiers (thickness both ends) and were conforming.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.